# SDR CALA2011032300163

- Difficulty date: March 23, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 28,926 hours, 9,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048801
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN MISSING IN MAIN CABIN.  REPLACED MISSING LENSE CENTER OVERWING EXIT AFT SIDE, LIGHT CHECKS NORMAL.
